The Wedding Reception of <Names of Bride & Groom>
30 MAR 2024 • SUNDAY • Hotel Z, Ballroom Y • No. of pax: 200
Band Line-up: X • Emcee: Y • Floor Manager(s): _____?

4:30 PM	DECO CHECK -	- Decorations, lightings & all other system setups to be done			
4:45 PM	B&G'S ARRIVAL -	VAL – Bridal photography • Banquet team briefing			
5:30 PM	BAND'S ARRIVAL -	- Setup • Soundcheck • Briefing with MC • Band Practice			
5:45 PM	FAMILIES' ARRIVAL -	- Tea ceremony			
	Guests' arrival	Damien's playlist of sentimental songs / paste here if you have your own Spotify playlist to share	mostly are jazz instrumentals / classic ballads	remarks	
вдм	Parents' March-in	by default, this song will be played: You Raise Me Up (no vocals) 1:15 length	Instrumental version edited by Damien – listen to it here >>>>>	ental%29.mp3?dl=l	
	B&G's 1st March-in	please state	paste YouTube link here if possible	remarks	
	Food Presentation	If it's a buffet / if you do not want any food presentation, please mention it here	by default, the hotel / restaurant will present it by themselves	remarks	
Personnel's	B&G's 2nd March-in	please state	paste YouTube link here if possible	remarks	
Job	First-dance	if any, please mention it here	paste YouTube link here if possible	remarks	
-	Other short intermissions	Damien's playlist of upbeat songs / paste here if you have your own Spotify playlist to share	mostly are pop ballads & interesting pop covers by artists	remarks	
	10-minute post-reception			remarks	
C-20 DN4		Damien's playlist of famous dance pop songs / paste here if you have your own Spotify playlist	e.g. I Got A Feeling, Macarena, Despacito, Gangnam Style, etc.	Temurks	
6:30 PM GUESTS' ARRIVAL – Registration • Photobooth • Looping Slideshow • Band Meals (4 pax)					
7:10 PM		- Lingering guests to take their seats at their tables		. the forest	
7:20 PM		- Emcee makes 1st announcement of the starting/opening time • Coordinator to rem		1	
7:30 PM		- MC's Opening Speech • Parents' Entry • B&G's 1st Entry • B&G's short little speech	• Food Presentation	5 – 10 min	
		- Mr. & Mrs. X (if required)			
		- Mr. & Mrs. X (if required)			
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
Dish 1	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
Dish 2	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
8:10 PM	1st INTERMISSION -	- Video Presentation (Title?)		5 min	
		B&G proceed for gown-change (if any)		15 – 20 min	
	Song key(s)	Song Title	Artist / Version	Performer	
Dish 3	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
Dish 4	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title – EXTRA SONG	Artist / Version	Performer	
	Song key(s)	Song Title – EXTRA SONG	Artist / Version	Performer	
8:45 PM	2nd INTERMISSION -	- B&G's 2nd Entry • 3x Speeches/Toasts • Shoe-game • Another Short Break	1	40 min	
	Speech 1 –	Maid Of Honour (MOH)			
	Speech 2 –	Bestman			
	Speech 3 –	Bride & Groom (B&G)			
9:25 PM	Song key(s)	Song Title	Artist / Version	Performer	
-	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
Dish 5	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title – EXTRA SONG	Artist / Version	Performer	
9:50 PM		- Cake-cutting (a real cake for dessert) • B&G's first-dance • Father-daughter's dance		10 min	
10:00 PM		- Dance floor opens with the live band playing or music via BGM Personnel a.k.a. DJ		30 min	
20.00 FIVI		Song Title	Artist / Version	Performer	
	Song key(s)			Performer	
	Song key(s)	Song Title	Artist / Version		
no more dish	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title – EXTRA SONG	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer	
	Song key(s)	Song Title	Artist / Version	Performer 30 min	
10:30 PM LIVE BAND CUT-OFF TIME - DJ/MC's Closing Announcement or Time-extension DJ set for another 30 min • Stage equipment disassembles • Photography with Live Band					
	LIVE BAND CUT-OFF TIME -				
	LIVE BAND CUT-OFF TIME -	After the live band's cut-off (end) time, you may still extend your event by having the	ne after-party music;		
	LIVE BAND CUT-OFF TIME -				
	LIVE BAND CUT-OFF TIME –	After the live band's cut-off (end) time, you may still extend your event by having the	sonnel to stay back).		
11:00 PM		After the live band's cut-off (end) time, you may still extend your event by having the Our charge is RM100 per 30 mins of non-stop music from laptop (only the BGM per	sonnel to stay back).	5 min	

Damien's Spotify Wedding Playlist (Other Music Alternatives)				
	jazz / light ballads / groovy pop / Spotify Playlist 1	n.spotify.com/playlist/4w6mALH4nIeHNwJUDVokcf?si=81d8947ef9064ea3		
BGM Personnel's	moderately upbeat / Spotify Playlist 2	en.spotify.com/playlist/4KaHkXElWEcTBbZKxpssNP?si=cdb3bd72b3d34ae6		
Job	hip-hop / R&B / Spotify Playlist 3	pen.spotify.com/playlist/0PbdM39Wl4ynjEzuBK6aqJ?si=a3ef289ddb02400e		
	party-hits & dance music / Spotify Playlist 4	n.spotify.com/playlist/31KWsd1JUoSQL8MtwQNgWl?si=41762ff068d345f9		